# SDR ASAA2013041794526

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 21,742 hours, 6,599 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: BACC45FT1212S
- Condition: Loose
- Location: Fire Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FIRE LOOP A INOPERATIVE.  FOUND FWD NR 1 SMOKE DETECTOR CONNECTOR LOOSE.  RESECURED CONNECTOR, ALL OPS NORMAL.  REF MM 28-16-00, 28-16-02.
